# SDR ASOA200801394

- Difficulty date: October 3, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N846AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7328
- Aircraft time: 23,018 hours, 19,042 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EDDY CURRENT INSPECTION ON THE 621 BULKHEAD FWD FACE, AN INDICATION WAS NOTED AT LBL 48.00, WL 106, .500 IN LENGTH.
